I been having sex and today it was my 4th time and since I started having sex I been getting this itchiness down there. it's so itchy and painful, and i have had A LOT of white discharge. and when it gets in my panties it turns yellow.
Sometimes its so itchy that my skin gets really dry and it looks death.
i cant really do nothing during the day because it burns and the itchiness wont stop, I wish it stop.
I been using this cream its called "GynoDaktarin miconazol" on the box it says that its to "for vaginal infections". But I cant stand it it burns so much that I have to take a shower.
And I use some other called "benadry"l and it says on the box "itch stopping cream" but because its to strong I mix it with vitamin E cream. thats what a doctor told me.
I dontt know what to use anymore or how to stop it
I had went to a doctor once when this happen before, but the doctor was really mean to me and said that if I had been sexually active I should tell her so they can do a strong treatment
But I wasn't at that time.
please advice me?
Welcome to ehealthforum.
Since you are sexually active now, the most probable cause for your symptoms is a vaginal infection.
Visit your doctor/gynecologist and get a thorough examination done along with a vaginal smear test to identify which organism is causing you the infection. Appropriate treatment with antibiotic/antifungal will be started for you based on your test results.
Stop self medication since it is not helping you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.